How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Frank Your Own Question
Dr. Frank
Dr. Frank, Board Certified Physician
Category: Neurology
Satisfied Customers: 8999
Experience:  Board certified general Adult Neurologist, with experience in experimental neuroimaging and neurodiagnostics.
Type Your Neurology Question Here...
Dr. Frank is online now
A new question is answered every 9 seconds

What is causing my loss of taste and smell [email protected]

Customer Question

what is causing my loss of taste and smell ***@******.***
Submitted: 5 months ago.
Category: Neurology
Expert:  Dr. SH replied 5 months ago.
Thank you for your question.Since how long are you having this problem?Do you have any other medical problems?Are you on any medications for anything at the moment?Please let me know.Regards
Expert:  Dr. SH replied 5 months ago.
I am looking forward to hearing from you.
Expert:  Dr. Frank replied 5 months ago.
Hello. Welcome to JA. I am an adult Neurologist and will answer your question. Since you are on Aricept, I assume you have been diagnosed with Dementia, maybe Alzheimer's type. Anosmia (lack of smell, which can effect taste) is a common condition in many types of dementia, and most often in Alzheimer's disorder so that might be the reason. I would be happy to discuss this further with you over the phone, or online, just write back. I cannot email you from here as per JA rules. But just reply to the email you received through JA, and I will reply. Good Luck Dr Frank